W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CEB231010A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
02/27/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported to gore: on (b)(6) 2026, the patient underwent endovascular treatment for an abdominal aortic aneurysm using gore® excluder® conformable aaa endoprosthesis and gore® excluder®aaa endoprosthesis devices.After deploying the ibe (iliac branch endoprosthesis) in the left iliac artery, the trunk¿ipsilateral leg component was deployed from below the renal arteries.At the time a stiff guidewire was inserted into the contralateral side, the proximal portion of the trunk¿ipsilateral leg component migrated slightly in the distal direction.An aortic extender component was subsequently placed proximally, and the procedure was completed without endoleak.On an unknown date on (b)(6) 2026, postoperative follow-up imaging revealed a stenosis of the iliac branch component in the left external iliac artery.On (b)(6) 2026, as a treatment, an additional stent graft was placed at the site of the left external iliac artery stenosis.Physician¿s comment: when deploying the iliac branch component, the contralateral gate could not be positioned appropriately toward the internal iliac artery and had to be deployed in an anterior-facing orientation.As a result, the internal iliac component was placed in a course extending from the anterior to the posterior direction, which is considered to have contributed to stenosis of the ipsilateral leg of the iliac branch component.